# SDR NSVA2011137

- Difficulty date: June 20, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N333NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4333
- Aircraft time: 1,291 hours, 1,209 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 12000FT 10 MILES NORTH OF IAD, CREW RECEIVED FWD CARGO DOOR WARNING MESSAGE.  CREW RAN CHECKLIST AND RETURNED TO IAD.  AT THE GATE 9L MX FOUND FWD CARGO DOOR LATCH WAS NOT SECURED PROPERLY.  RE-SECURED THE LATCH, OPS CHECKED GOOD REF AMM 52-30-00.
